# SDR SIMA2019080705004

- Difficulty date: July 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,697 hours, 32,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 7 EMERGENCY FLOOR LIGHTS DAMAGED.-C/A-COMPLETE:REPLACED 7 EMERGENCY FLOOR LIGHTS AND INSERTED THEM ONTO THE FLOOR PROFILE READY TO INSTALL SEE BOW 324814 FOR INSTALLATION OF CARPET FLOOR PROFILES AND E727950 FOR OPS CHECK.
